# SDR SWIA201844127

- Difficulty date: January 3, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 34,538 hours, 32,175 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DISAGREE, GEAR DID NOT RETRACT.   REMOVED AND REPLACED NLG PROXIMITY SENSOR BRACKET IAW AMM. PERFORMED GEAR SWINGS, GEAR OPERATES NORMALLY,  NO MESSAGES.
